# SDR R61A201508190558

- Difficulty date: August 19, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000255
- Aircraft time: 13,320 hours, 8,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND AT FRAME 84 UNDER FLOOR PANEL 252 CRF, RT INBD SEAT TRACK CORRODED AROUND LOCK FASTENER ON OTBD TOP FLANGE.  DATS MX REPAIRED SEAT TRACK IAW ETD2015-190-075036.
